# SDR DALA1242359264

- Difficulty date: July 14, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5936113504
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION UPPER SKIN RT AFT BARREL NUT HOLES (2 AFT HOLES) HAVE CORROSION.  REMOVED AND REPLACED SKIN PANEL NR 5936113-504 AT RT HORIZONTAL STAB PER DWG 5940486.
